Citation

BibTex format

@article{Liebeck:2012,
author = {Liebeck, MW and O'Brien, EA and Shalev, A and Pham, HT},
journal = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY},
pages = {21--33},
title = {PRODUCTS OF SQUARES IN FINITE SIMPLE GROUPS},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000299596000003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {140},
year = {2012}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - O'Brien,EA
AU - Shalev,A
AU - Pham,HT
EP - 33
PY - 2012///
SN - 0002-9939
SP - 21
TI - PRODUCTS OF SQUARES IN FINITE SIMPLE GROUPS
T2 - PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000299596000003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 140
ER -